# SDR AALA981957

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER FLANGE OF FLOORBEAM CORRODED.  REMOVED AND REPLACED TOP CHORD OF STATION 344 FROM RBL 6 INCHES TO LBL 67 INCHES.  DRILLED HOLES ALODINED AND PRIMED PER SRM 51-10-2 AND REINSTALLED TWO WEB STIFFENERS STATION 344 BL 0 AND RBL 8 PER SRM 53-10-8.  (M)
